# SDR FDEA201106012051

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBB FLAP VANE LWR SURFACE BETWEEN MID AND OTBD VANE TRACKS FOUND SEVERAL DELAMINATED.  R & R IAW AMM 27-50-22-4, REV 70.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
